MathSciNet Relay Station
MathSciNet bibliographic data
MR2296542 46H05
Arhippainen, J.; Müller, V. Norms on unitizations of Banach algebras revisited. Acta Math. Hungar. 114 (2007), no. 3, 201–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement